Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Combinatorial embeddings of manifolds


Author: M. C. Irwin
Journal: Bull. Amer. Math. Soc. 68 (1962), 25-27
DOI: https://doi.org/10.1090/S0002-9904-1962-10684-3
MathSciNet review: 0148041
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Haefliger, Differentiable imbeddings, Bull. Amer. Math. Soc. vol. 67 (1961) pp. 109-112. MR 123337
  • 2. R. Penrose, J. H. C. Whitehead and E. C. Zeeman, Imbedding of manifolds in euclidean space, Ann. of Math. vol. 73 (1961) pp. 613-623. MR 124909
  • 3. J. H. C. Whitehead, Simplicial spaces, nuclei, and m-groups, Proc. London. Math. Soc. vol. 45 (1939) pp. 243-327.
  • 4. E. C. Zeeman, Knotting manifolds. Bull. Amer. Math. Soc. vol. 67 (1961) pp. 117-119. MR 123335
  • 5. E. C. Zeeman, The generalised Poincaré conjecture, Bull. Amer. Math. Soc. vol. 67 (1961) p. 270. MR 124906
  • 6. E. C. Zeeman, Isotopies of manifolds, to appear.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1962-10684-3

American Mathematical Society